# SDR 9605551149

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Fs 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION IN THE FORWARD CARGO DOOR JAMB AT FS 999, LONGERON 43L.  REPAIRED JAMB (P/N S2929817) PER EA 11-103895.
